# SDR ASAA2023071444025

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 5,730 hours, 1,686 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS R2 DOOR MAKING NOISE AT CRUISE FL330 PSID 7.8 DOOR HANDLE INDICATES CLOSED PROPERLY. NO DOOR OPEN LIGHTS. PRESSURIZATION NORMAL. DOOR NOISE MAY BE COMING FROM LOWER RIGHT AREA OF DOOR. DOOR NOISE DOES NOT PREVENT COMMUNICATION. GROUNDED - YES. CLEANED DOOR SEAL AND INSPECTED AREA. FOUND LOOSE GRIP TAPE ON LEFT OUTFLOW VALVE DOOR. REMOVED LOOSE TAPE AND OPS CHECK GOOD. (REF TSR714647)
